# SDR UIEA201000054

- Difficulty date: February 14, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 71,342 hours, 13,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - BS 2060-2080, S39L-40L SKIN DENT REPAIR SRM 53-30-03, FIG 1.  REPEAT REQ: PERMANENT.
